MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)
Catalog Number 808179100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a donor unit when tested with seraclone anti-jk(a).We are still waiting for the supposedly defective product for investigational testing and also for the donor unit that had caused a false negative test result.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a donor unit when tested with seraclone anti-jk(a).The customer returned the supposedly defective product for investigational testing , but did not return the sample that had caused a false negative test result.Our quality control laboratory tested the returned product sample in comparison to their retained seraclone anti-jka sample with different jka+b+ red blood cells.All positive reactions could be confirmed as correct, no false negative reactions were observed.A potency test of the retained and the complaint sample showed comparable results, both samples exceeded the required minimum titer.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-jk(a) functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(A)
Common Device Name
SERACLONE ANTI-JK(A)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6249429
Report Number9610824-2016-00099
Device Sequence Number19048799
Product Code KSZ
UDI-Device Identifier07611969951758
UDI-Public07611969951758
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2017
Device Catalogue Number808179100
Device Lot Number8607050-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1